Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

130 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed redness and itching in testicles. Not getting cured by medicine. How to get relief?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Tue, 11 Dec 2012 in Testicle Problems
Question: I have severe itching in testicles ( M/36) and the area truning red at many places . Initially i used Clotomatozole ( anti fungal) solution for cuple of days . With some improvement , i switched to Clogen G for next three days . With little improvement . Then Saw a physican , who without checking the affetced area , gave me Candiderma + cream along with Histafree M tablets. I used Candiderma along with betnovate c ( from my side ) to supress the itching and tehn put some talcum powder over it .
Finally i met dermatologist today as things were not improving . He checked the affected area and mentioned its not fungal infection but scortum dermatitis and have prescbried: Dipgenta + cream along with Defza 30 mg( 2 daily), allercet ( once) , Azithral( once) ,aceclo plus (thrice) . Most liely things will improve as i have just started these medication . But the pain is severe and i cant walk properly . Any advide on painkiller i can take , the one Aceclo plus is not releving me of the pain . Any comment on mediication .
doctor
Answered by Dr. Sudarshan 1 hour later
Hi XXXXXXX,

Thanks for writing in.
Its good that you have visited the dermatologist and diagnosis has been confirmed.

The prescription given to you is good one and you should continue the drugs.
You will get releif within 5-7 days.
The pain may be due to infection in the area for which you have been given Azithral and aceclo.
Tab Ultracet will be good option for you if pain is not getting relieved by aceclo.
Ultracet is tramadol and is very effective in relieving pain.
You can take 4 tablets per day very safely.


Hope this helps.Continue the medications and everything will be back to normal.


I will be available for follow up.
Regards
DrSudarshan
MD dermatologist.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 13 hours later
Thanks for your reply . The pain is too much may be since its on both sides of the testicles i cant move ( I am off office today ) as it rubs in with thighs. I was wondering if Etoshine or Etoshine MR or Nilumid will also be a option as well for temporary relief from pain till mediacation starts showing results . if yes which of these strong pain killer(Ultracet , Etoshine or Etoshine MR or Nilumid ) would be better in my case . Thanks
doctor
Answered by Dr. Sudarshan 3 hours later
Hi again,
Thanks for the details.

I can understand your situation and the pain your are going through.

As Ive already suggested you Tab Ultracet will be good for you.
It is one of the strongest analgesic available.Upto 4 tablets are safe per day.


Hope this helps.

Regards
DrSudarshan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Shingles

doctor1 MD

Hi, my bf and I had dry humping couple of times yesterday. He had 2 boxers on and shorts and I had my panties. We tried to make sure nothing came on me. The next day evening I started feeling nauseous and tired. After a day, I still felt slight nausea but whenever I ate something, it stopped. I urinate a lot too and feel tired. I belch a lot too. My breasts feel a little tender and nipples hurt(i think they hurt because of bf making out on them too much yesterday). Am I pergnant?

doctor1 MD

I m having an issue with my periods lately. Since I was 12 I got it every month but never knew when in the month I d get it. Often I d get it on holidays or other big events. When I turned 14, they got a lot heavier periods. Pain killers bearly worked. I also just wasn t hungery and could go a whole day or two without eating more than a few bites of food. My mom thinks it might of been an issue inside me that I got from my dad s side of the family. I asked but nothing seemed to match up. Now I m 15. My periods have gotten really weird and it s starting to worry me. I was out and moving a lot over the summer and my periods were almost painless and I could even forget I had it. Once school started for me, I didn t get out as much and my period is more heavy than I remember. Well, at first I just had a lot of spotting for almost a month before I got the full out period. I felt fine for a little bit other than some cramps , but after I moved around and woke up more, I started to feel really sick. I felt like I had a fever , got pale, felt like I was going to puke, and everything in my body seemed to hurt. I had to be sent home it was so bad. This has happened to me before but then I had reason behind it. I thought I was sick from badly cooked food the first time and the other two times I was already sick. But me being in good health other than a runny nose from allergies turning into a fever and sickness when I get my period worries me. I need to find out what s causing this soon because I m tired of having to miss school and other things because of a period that leaves me in so much pain I don t want to leave bed. I ve never had sex and don t take any birth control medication so that takes a lot off the list of what s wrong. Do you know what it might be that s causing my periods to act so weird?

doctor1 MD

Hi Im 35 years of age, my periods have always been every 28 days for 5 days but I have lost a lot of weight (4 stone ) in the past 2 years & now my periods are all over the place. My period was due on Wednesday but I actually started bleeding last Wednesday (lightly) up until yesterday & today I am losing like a proper period. I just dont know what I can take or do to make it better ? AAAA

doctor1 MD

Thank you so much for this opportunity.My name is Sandra prior to this time I haven t seen my period( mestrual cycle) for almost 2 years which was in 2010,but on the 30th of August 2012 my period came and I was very excited but didnt show up in september.The next time the mestrual cycle came was in October 12th 2012.I was scheduled to do an IUI but when the doctor had a virginal scan on me he discovered that the lining of the womb is thin and he placed me on 6 tablets of 2mg progynova daily with primolut N . The question is,is the dose not to high having to take 2 tab -3times daily? I took the same drug in 2010 in another city I was asked to take just 1tab daily so am wondering why the doses high and the safety. thank you so much for your response

doctor1 MD

I have a rash on my arm that could either be poison oak (my husband did wildland training although he took all his gear off outside and I did not tough his things) or shingles . It covers most of my forearm, started with looking like eczema on...

doctor1 MD

Hi I am a Nurse who works in th Community, I recently bought new car in which I spend short spells in driving betwen patients homes. The car had a strong air freshener which to remove as I kept sneezing . We them moved in to new premises when the...

doctor1 MD

Diagnosed with tonsillitis last monday. On penecillan. Still not cleared up. Lightheaded and loss of appetite. Insomnia tonight. Worried!! Is this normal